# SDR R9EA20200811001

- Difficulty date: June 7, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N138AR
- Make and model: Skrsky S61N
- Aircraft serial: 61767
- Aircraft time: 17,023 hours, 2,526 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part serial: A14G13761036
- Condition: Failed
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  AIRCREW NOTICED LOW OIL PRESSURE TO THE MAIN GEAR BOX, NO LIGHT OR OTHER INDICATIONS NOTED. AIRCRAFT RETURNED TO BASE WITH NO OTHER DISCREPANCIES. PERFORMED INSPECTION OF THE MAIN GEAR BOX SUMP SCREEN AND FOUND THE SCREEN COVERED WITH THE INTERNAL RESIN COATING OF THE GEAR BOX. AIRCRAFT WAS REMOVED FROM SERVICE AND THE MAIN GEAR BOX WAS REPLACED WITH SERVICEABLE UNIT.
